# SDR AALA201506049003

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 30,583 hours, 13,755 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850003090
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 45,613 hours, 18,448 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN LANDING CONFIGURATION CONDUCTING ILS APPROACH.  LOCALIZER & GLIDE SLOPE CAPTURED.  SET MISSED APPROACH ALTITUDE IN MCP WITH AUTO THRUST IN CLIMB DETENT.  THRUST WENT TO OPEN CLIMB UNCOMMANDED & ACFT BEGAN CLIMB TO MCP SELECTED ALTITUDE OF 5,000 FT.  REPLACED FCU IAW AMM 22-81-12 PG BLK 0401.  ACCOMPLISHED SATISFACTORY AFS TEST IAW AMM 22-96-00-710-001-A.
